# SDR YENA20150818374

- Difficulty date: August 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 31,879 hours, 11,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 095182
- Condition: Failed
- Location: Emergency Light
- Part time: 19,105 hours, 1,761 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON WEEKLY CHECK FOUND AFT EMERGENCY BATTERY INOPERATIVE.  R & R EMERGENCY BATTERY IAW AMM 33-51-38.  OPS CHECKED GOOD.
